# SDR VNAA2019100243101

- Difficulty date: April 3, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 11,145 hours, 10,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EXTERIOR EMERGENCY LIGHT INOP. R AND R FWD LH EXTERIOR EMERGENCY LIGHT IAW CRJ 900 AMM 33-51-15-000/400-801-A05 OPS CHECK GOOD / "
